# SDR DALA2015020500905

- Difficulty date: February 4, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 695.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE ON FUSELAGE SKIN ON BS 695.5 BETWEEN LONGERON PROYECTION 21 AND 22 LT LIGHTNING STRIKE WAS ATTENDED IAW SRM 53-04-1, PAR 6.C. AND 6.D CONDITION 1 AND SRM 51-30-2.
